# SDR UALA2011060802807

- Difficulty date: June 6, 2011
- Submitted: June 8, 2011
- Operation: Air carrier
- Aircraft: N468UA
- Make and model: Airbus A320-232
- Aircraft serial: 1363
- Aircraft time: 37,478 hours, 14,550 cycles
- Engine: Iae V2527A5
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Unwanted Deploy
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OXYGEN MASK AT SEAT 16DEF DEPLOYED.  REPACK MASK AND TAPE DOOR.  NO TIME TO ACP MT 35-002.  SEAT 16DEF NOT TO BE OCCUPIED.
